Théorèmes limites pour certaines fonctionnelles associées aux processus stables sur l'espace de Hölder
Ouahra, M. Ait
Eddahbi, M.

Data: 2001
Resum: In this paper we study the Hölder regularity property of the local time of a symmetric stable process of index 1 < [alpha] [less than or equal] 2 and of its fractional derivative as a doubly indexed process with respect to the space and the time variables. As an application we establish some limit theorems for occupation times of one--dimensional symmetric stable processes in the space of Hölder continuous functions. Our results generalize those obtained by Fitzsimmons and Getoor for stable processes in the space on continuous functions. The limiting processes are fractional derivatives and Hilbert transforms of local times.
Drets: Tots els drets reservats.
Llengua: Francès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 45 N. 2 (2001) , p. 371-386, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_45201_04

16 p, 178.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2018-07-14

   Favorit i Compartir